# SDR CALA2018101502124

- Difficulty date: October 15, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 34,584 hours, 12,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT LENS MISSING SEAT 38C. REPLACED EEL LIGHT ASSY 38C OPS CHECK OK ACP'D IDT INSPECTION REF GMM 09-10-05.
